ASCP Corner: Increased Risk of Cerebrovascular Adverse Events and Death in Elderly Demented Patients Treated With Atypical Antipsychotics: What's a Clinician to Do?
J Clin Psychiatry 2005;66(8):1071-1071
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.
Recent U.S. Food and Drug Administration
(FDA) warnings of increased risk of
cerebrovascular adverse events (CVAEs) and
increased mortality with atypical antipsychotics
in older patients with dementia have
received considerable attention and resulted
in black box warnings for this drug class.
Clinicians who treat these patients have
a challenging clinical dilemma. Behavioral
problems in this patient group can be severe
and can result in nursing home placement.